# SDR ASOA201100142

- Difficulty date: January 21, 2011
- Submitted: January 25, 2011
- Operation: Air carrier
- Aircraft: N875AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7559
- Aircraft time: 21,616 hours, 18,964 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 6 (RIGHT SIDE) EXTERNAL EMEREGENCY LIGHT WILL NOT ILLUMINATE.  R & R NR 6 EXTERNAL EMERGENCY LIGHT LAMP IAW AMM 33-51-21. OPS CHECK GOOD.
